MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV FEM BOX TRL SZ 4 L; FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE REV FEM BOX TRL SZ 4 L; FEMORAL TRIALS
Catalog Number 250440124
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.The complaint sample consisted of (1) 250440124 attune rev fem box trl sz 4 l.Examination of the returned device confirms that the device is unable to be disassembled.The attune rev fem stem trial bolt is deformed and stripped therefore the bolt is unable to be removed.Due to the inability to remove the bolt, the attune rev fem box trl sz 4 l and the attune rev boss adaptor trial are unable to be disassembled.A worldwide complaint database search was performed for this product code, and no other reports have been identified.This appears to be an isolated incident.The root cause could not be determined based on the inability to disassemble the device.Based on the root cause being undetermined, no corrective action is is necessary.Complaints will be monitored through sep-14.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instruments were damaged during saw bones workshop training.

Brand Name
ATTUNE REV FEM BOX TRL SZ 4 L
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8480280
Report Number1818910-2019-89649
Device Sequence Number2594458
Product Code LXH
UDI-Device Identifier10603295442554
UDI-Public10603295442554
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250440124
Device Lot NumberPG277022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2019
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1